# SDR USAASB97071

- Difficulty date: March 4, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N244US
- Make and model: Boeing 737201
- Aircraft serial: 22752
- System (JASC): 2121 · Air Distribution Fan
- Part: Fan
- Part number: 5007024620
- Condition: Failed
- Location: Cabin
- Stage of operation: DE
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

EWR - FL 634 - WHILE DESCENDING TO FINAL APPROACH, CABIN AND COCKPIT CREW NOTICED A STRONG INTENSE ELECTRICAL BURNING SMELL THROUGHOUT THE ENTIRE AIRCRAFT.  CAPTAIN DECLARED AN EMERGENCY.  FLIGHT LANDED WITHOUT INCIDENT AND TAXIED TO THE GATE.  MAINTENANCE REMOVED AND REPLACED BURNED GASPER FAN MOTOR PER MM.  OPERATIONAL CHECK GOOD.  (M)
